# SDR DALA2024031203257

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 92,542 hours, 16,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Part number: UNKNOWN
- Condition: Sticking
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 1L GREEN BUTTON DOES NOT POP OUT WHEN DOOR IS DISARMED. CORRECTIVE ACTION: CYCLED DOOR OPEN + CLOSED. 1L GREEN BUTTON POPPED OUT WHEN DISARMED COULD NOT DUPLICATE FAULT. (5426378)
